MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO MICRO-VOLUME RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO MICRO-VOLUME RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3348
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing, clear passage, and pressure testing was performed with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a micro-volume extension set was having connectivity issues with needless tubing connectors.This event occurred before patient use.There was no patient involvement.No additional information is available.

Brand Name
MICRO-VOLUME RADIATION STERILIZED EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key8097099
Report Number1416980-2018-07410
Device Sequence Number11225229
Product Code FPA
UDI-Device Identifier00085412004822
UDI-Public(01)00085412004822
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/17/2022
Device Catalogue Number2N3348
Device Lot NumberUR17A17011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1